# SDR CHQA200600078

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 12,061 hours, 9,909 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lav Smoke Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3207 - BOS-BUF - ON CLIMBOUT, APPROX 300 FT, RECEIVED MASTER WARNING -LAV SMOKE-.  RAN CHECKLIST PER QRH.  RETURNED TO FIELD.  FLIGHT ATTENDANT CHECKED AND CONFIRMED THERE WAS NO FIRE OR SMOKE.  CLEANED DEBRIS FROM LAVATORY SMOKE DETECTOR.  CREW PERFORMED ENGINE RUN WITH NO FAULTS.  LAVATORY SMOKE DETECTOR CHECKED FINE.
